VOL. 39 · NO. 6 | 2009
 
VIEW ALL ABSTRACTS +
Front Matter
Rocky Mountain J. Math. 39 (6), (2009)
No abstract available
Articles
Enrique Andrade Solís, León Kushner
Rocky Mountain J. Math. 39 (6), 1767-1779, (2009) DOI: 10.1216/RMJ-2009-39-6-1767
KEYWORDS: Finite determination, finite relative determination, Artin-Rees lemma, 58K40, 13C05
No abstract available
M.H. Annaby, H.A. Hassan, O.H. El-Haddad
Rocky Mountain J. Math. 39 (6), 1781-1807, (2009) DOI: 10.1216/RMJ-2009-39-6-1781
KEYWORDS: difference equations, Green's function, eigenfunctions expansion, sampling theory, rank one perturbations, 39A12, 39A70, 94A12, 94A20
No abstract available
Afgan Aslanov
Rocky Mountain J. Math. 39 (6), 1809-1835, (2009) DOI: 10.1216/RMJ-2009-39-6-1809
KEYWORDS: Initial value problem, Caratheodory's theorem, singularity
No abstract available
M. Avdispahić, L. Smajlović
Rocky Mountain J. Math. 39 (6), 1837-1845, (2009) DOI: 10.1216/RMJ-2009-39-6-1837
KEYWORDS: Prime Number Theorem, Selberg zeta function, 11N45, 11F72
No abstract available
Qingying Bu, Donghai Ji, Yuwen Wang
Rocky Mountain J. Math. 39 (6), 1847-1857, (2009) DOI: 10.1216/RMJ-2009-39-6-1847
KEYWORDS: 47B10, 46B28
No abstract available
Daniel Drucker, Stephen A. Williams
Rocky Mountain J. Math. 39 (6), 1859-1867, (2009) DOI: 10.1216/RMJ-2009-39-6-1859
KEYWORDS: eikonal equation, propagating front, curvature-dependent normal velocity, viscosity solutions, Aronsson, infinity Laplacian, steepest descent curve, asymptotic curve, 35K55, 35A25
No abstract available
Minking Eie, Wen-Chin Liaw
Rocky Mountain J. Math. 39 (6), 1869-1883, (2009) DOI: 10.1216/RMJ-2009-39-6-1869
KEYWORDS: Euler sums, Hurwitz zeta function, 11M06, 11M35, 33B15
No abstract available
M. Fabian, V. Montesinos, V. Zizler
Rocky Mountain J. Math. 39 (6), 1885-1893, (2009) DOI: 10.1216/RMJ-2009-39-6-1885
KEYWORDS: weak compactness, subspaces of L 1, superreflexive spaces, 46B03, 46B20, 46B26
No abstract available
Lisa A. Fastenberg
Rocky Mountain J. Math. 39 (6), 1895-1903, (2009) DOI: 10.1216/RMJ-2009-39-6-1895
No abstract available
P.J. Fitzsimmons
Rocky Mountain J. Math. 39 (6), 1905-1906, (2009) DOI: 10.1216/RMJ-2009-39-6-1905
KEYWORDS: Jensen's inequality, Skorokhod stopping, Brownian motion, 60J65, 26A51‎, 26D15
No abstract available
Yasutsugu Fujita
Rocky Mountain J. Math. 39 (6), 1907-1932, (2009) DOI: 10.1216/RMJ-2009-39-6-1907
No abstract available
Vijay Gupta, Ali Aral
Rocky Mountain J. Math. 39 (6), 1933-1945, (2009) DOI: 10.1216/RMJ-2009-39-6-1933
KEYWORDS: Baskakov-beta operators, Simultaneous approximation, inverse theorem, 41A30, 41A36
No abstract available
Chung-Lin Hsu, Wei Liang Kuo, Stephen S.-T. Yau, Yung Yu
Rocky Mountain J. Math. 39 (6), 1947-1991, (2009) DOI: 10.1216/RMJ-2009-39-6-1947
No abstract available
V. Marraffa
Rocky Mountain J. Math. 39 (6), 1993-2013, (2009) DOI: 10.1216/RMJ-2009-39-6-1993
KEYWORDS: Pettis integral, McShane integral, variational McShane integral, locally convex spaces, 28B05, 46G10
No abstract available
Chun-Gil Park, Sun-Young Jang
Rocky Mountain J. Math. 39 (6), 2015-2027, (2009) DOI: 10.1216/RMJ-2009-39-6-2015
KEYWORDS: Banach module over $C*$-algebra, sesquilinear $n$-quadratic mapping, stability of functional equation, $n$-inner product space, 39B52‎, 47Jxx, 46L05
No abstract available
Karel Pastor
Rocky Mountain J. Math. 39 (6), 2029-2049, (2009) DOI: 10.1216/RMJ-2009-39-6-2029
KEYWORDS: Generalized second-order derivative, locally Lipschitz functions, regular functions, convexity, strict convexity, 47H05, 52A41, 58C05, 58C06, 58C20
No abstract available
Jordi Pau
Rocky Mountain J. Math. 39 (6), 2051-2065, (2009) DOI: 10.1216/RMJ-2009-39-6-2051
KEYWORDS: 47B33, ‎46E15, 30D45, 30D50
No abstract available
Çetin Vural
Rocky Mountain J. Math. 39 (6), 2067-2071, (2009) DOI: 10.1216/RMJ-2009-39-6-2067
KEYWORDS: GO-space, refinement, stationary set, 54F05, 54D20
No abstract available
Xia Zhou, Tianxin Cai
Rocky Mountain J. Math. 39 (6), 2073-2081, (2009) DOI: 10.1216/RMJ-2009-39-6-2073
KEYWORDS: happy numbers, cycles of numbers, digital problems, 11A07, 11A63
No abstract available
Index
Rocky Mountain J. Math. 39 (6), 2083-2088, (2009) DOI: 10.1216/RMJ-2009-39-6-2083
No abstract available
Back to Top